×

zbMATH — the first resource for mathematics

A generalization of a lemma of Bihari and applications to pointwise estimates for integral equations. (English) Zbl 0209.42503

MSC:
45M99 Qualitative behavior of solutions to integral equations
26D15 Inequalities for sums, series and integrals
45L05 Theoretical approximation of solutions to integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bihari, I, A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta math. acad. sci. hung., 7, 81-84, (1956) · Zbl 0070.08201
[2] Beckenbach, Edwin F; Bellman, Richard, (), 2nd Revised Printing · Zbl 0126.28002
[3] Willett, D, Nonlinear vector integral equations as contraction mappings, Arch. rat. mech. anal., 14-15, 80-86, (1963-1964) · Zbl 0161.31902
[4] Gollwitzer, H.E, A note on a functional inequality, () · Zbl 0188.46601
[5] Muldowney, J.S; Wong, J.S.W, Bounds for solutions of nonlinear integro-differential equations, J. math. anal. appl., 23, 487-499, (1968) · Zbl 0169.14401
[6] Brauer, Fred, Bounds for solutions of ordinary differential equations, (), 36-43 · Zbl 0113.06803
[7] Chu, S; Metcalf, F.T, On Gronwall’s inequality, (), 439-440 · Zbl 0148.28902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.